# SDR REXA2022040100547

- Difficulty date: March 17, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR SURROUND STRUCTURE FORWARD INTERCOSTAL #1 FROM FAR LEFT TO FAR RIGHT IS CORRODED.	REMOVED AND REPLACED #1 FWD INTERCOSTAL FROM F.S.349 TO F.S.364 AT STRTINGER 26L IAW CRJ 900 SRM 51-40-11-001-001-A01 AND  51-42-06-001-001-A01.
